# SDR FDEA201102130552

- Difficulty date: February 13, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 20,009 hours, 10,653 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53781975203
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK TOP SIDE HAS 2 GOUGES AT (Y 450) FR 32.  BLENDED DAMAGED AREA IAW SRM 51-73-10, PG 207.  CHECKED LIMITS FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16, FIG 101.  REPAIRED SEAT TRACK AT FR 32 (Y 450) BY SPLICING THE SEAT TRACK IAW SRM 53-10-16, FIG 208.
